MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF03
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy event description: the obturator cracked during procedure and pieces were found on the mayo stand.Additional information obtained via phone call with the account manager on 11mar2025: no pieces fell into the patient, but they cannot confirm, none spotted when searched.The internal seal components were not removed or cut to inspect the damaged component.Intervention: used new trocar patient status: no patient injury or illness.
 
Event or Problem Description
Procedure performed: laparoscopic appendectomy.Event description: the obturator cracked during procedure and pieces were found on the mayo stand.Additional information obtained via phone call with the account manager on 11mar2025: no pieces fell into the patient, but they cannot confirm, none spotted when searched.The internal seal components were not removed or cut to inspect the damaged component.Additional information provided by applied medical rep.On 11jun2025: this incident happened on the 6th.The name of the procedure was laparoscopic appendectomy.Intervention: used new trocar.Patient status: no patient injury or illness.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a fractured obturator tip.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21647539
Report Number2027111-2025-00430
Device Sequence Number18033587
Product Code GCJ
UDI-Device Identifier00607915123550
UDI-Public(01)00607915123550
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF03
Device Catalogue Number101478835
Device Lot Number1538827
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TROCAR
Patient SexUnknown